... bunions over this period. Gout has been ruled out. Previous to the med. no deformaties in toe joints. He is 46. Has anyone else had this issue?
Well, Gout is caused by a build up of Uric acid which is easily tested. The Arthritis is much harder to diagnose. So, the bunions were probably triggered by the Ibandronate but persistent thru rheumatoid arthritis. Taking him off Ibandronate will not be beneficial at this point. We would rather keep him on the medication then see his bones become more brittle (assuming he's on Ibandronate due to osteoporosis) . Why did you mention he has Down's syndrome? Is his Gate off? That could be another cause of his bunions. Shoes too tight?
- Ibandronate Information for Consumers
- Ibandronate Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ibandronate (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Jun 2010 • 2 answers
Posted 8 Sep 2010 • 1 answer
Posted 9 Apr 2014 • 1 answer
Posted 3 Aug 2014 • 1 answer
Posted 16 Jan 2018 • 1 answer